MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES
Model Number 30G*11"
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports that while using either the 30ga needle(hs (b)(6)) they were clogging when mixing different types of drugs.These included dexamethasone, methylprednisolone, marcaine and lidocaine.This was for joint injections, plantar fascia.The amounts would be either of the following: a.2cc lidocaine,.5cc dexamethasone,.5cc methylprednisolone, b.2cc marcaine,.5cc dexamethasone,.5cc methylprednisolone, c.1cc marcaine,.25cc dexamethasone,.25cc methylprednisolone.This happened with multiple patients over the last month, no specifics would be provided.No patients were harmed or required any medical attention.There was a delay as they had to use three different needles on their patients, with multiple patient occurring with multiple doctors in their practice.
 
Additional Manufacturer Narrative
Based on customer feedback and a review of relevant literature by our company, in vitro studies have found that significant crystallization occurs with various clinically common mixed regimens.Methylprednisolone used for intra-articular injection is usually a suspension (e.G., methylprednisolone acetate), in which the drug is suspended in liquid as microcrystals rather than being completely dissolved.When such a suspension is mixed with other drugs,especially those with complex compositions,its physical stability may be compromised, causing microcrystals to aggregate into visible precipitates or flocs, which can result in needle blockage.In addition, although dexamethasone is generally a solution and relatively stable, studies have shown that it may also react or form precipitates when mixed with other drugs.Cases of this compliant associated with the mixing of dexamethasone and other drugs have been documented in the literature.Based on the above investigation, this complaint was caused by the physical and chemical incompatibility between the mixed drugs.

Brand Name
HENRY SCHEIN INC
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
linjuan yao
no 658., gao chao rd.
jiading shanghai, shanghai 20180-3
CH   201803
MDR Report Key24625509
Report Number3003560965-2026-00004
Device Sequence Number21004836
Product Code FMI
UDI-Device Identifier00304040003091
UDI-Public00304040003091
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*11"
Device Lot Number20241120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown